Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Noncommutative complex analysis and Bargmann-Segal multipliers


Authors: Richard Rochberg and Nik Weaver
Journal: Proc. Amer. Math. Soc. 129 (2001), 2679-2687
MSC (2000): Primary 46L89, 47B32; Secondary 30D15
DOI: https://doi.org/10.1090/S0002-9939-01-05897-X
Published electronically: February 9, 2001
MathSciNet review: 1838792
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We state several equivalent noncommutative versions of the Cauchy-Riemann equations and characterize the unbounded operators on $L^{2}(\mathbf{R})$ which satisfy them. These operators arise from the creation operator via a functional calculus involving a class of entire functions, identified by Newman and Shapiro, which act as unbounded multiplication operators on Bargmann-Segal space.


References [Enhancements On Off] (What's this?)

  • [1] J. Aniansson, Some Integral Representations in Real and Complex Analysis, Doctoral Thesis, Royal Institute of Technology, Stockholm (1999).
  • [2] S. T. Ali, J.-P. Antoine, J.-P. Gazeau, and U. A. Mueller, Coherent states and their generalizations: a mathematical overview, Rev. Math. Phys. 7 (1995), 1013-1104. MR 97b:81040
  • [3] C. A. Berger and L. A. Coburn, Toeplitz operators on the Segal-Bargmann space, Trans. Amer. Math. Soc. 301 (1987), 813-829. MR 88c:47044
  • [4] R. Boas, Entire Functions, Academic Press (1954). MR 16:914f
  • [5] A. A. Borichev, The polynomial approximation property in Fock-type spaces, Math. Scand. 82 (1998), 256-264. CMP 99:01
  • [6] D. Cichon and J. Stochel, On Toeplitz operators in Segal-Bargmann spaces, Univ. Iagel. Acta Math. 34 (1997), 35-43. MR 98d:47061
  • [7] A. Connes, Noncommutative geometry, Academic Press (1995). MR 95j:46063
  • [8] E. G. Effros, Advances in quantized functional analysis, Proc. ICM (Berkeley, California, 1986), 906-916, AMS (1987). MR 89e:46064
  • [9] G. B. Folland, Harmonic Analysis in Phase Space, Princeton (1989). MR 92k:22017
  • [10] J. Janas, Unbounded Toeplitz operators in the Bargmann-Segal space, Studia Math. 99 (1991), 87-99. MR 92j:47046
  • [11] J. Janas and J. Stochel, Unbounded Toeplitz operators in the Segal-Bargmann space, II, J. Funct. Anal. 126 (1994), 418-447. MR 95m:47040
  • [12] J. E. Moyal, Quantum mechanics as a statistical theory, Proc. Cambridge Philos. Soc. 45 (1949), 99-124. MR 10:582d
  • [13] J. von Neumann, Die eindeutigkeit der Schrödingerschen operatoren, Math. Ann. 104 (1931), 570-578.
  • [14] D. J. Newman and H. S. Shapiro, Fischer spaces of entire functions, in Entire Functions and Related Parts of Analysis (J. Koorevaar, ed.), AMS Proc. Symp. Pure Math. XI (1968), 360-369. MR 38:2333
  • [15] -A Hilbert space of entire functions related to the operational calculus, manuscript.
  • [16] M. A. Rieffel, Non-commutative tori -- a case study of non-commutative differentiable manifolds, Contemp. Math. 105 (1990), 191-211. MR 91d:58012
  • [17] K. Seip and R. Wallstén, Density theorems for sampling and interpolation in the Bargmann-Fock space. II, J. Reine Angew. Math. 429 (1992), 107-113. MR 93g:46026b
  • [18] S. L. Woronowicz, Differential calculus on compact matrix pseudogroups (quantum groups), Comm. Math. Phys. 122 (1989), 125-170. MR 90g:58010

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L89, 47B32, 30D15

Retrieve articles in all journals with MSC (2000): 46L89, 47B32, 30D15


Additional Information

Richard Rochberg
Affiliation: Department of Mathematics, Washington University, St. Louis, Missouri 63130
Email: rr@math.wustl.edu

Nik Weaver
Affiliation: Department of Mathematics, Washington University, St. Louis, Missouri 63130
Email: nweaver@math.wustl.edu

DOI: https://doi.org/10.1090/S0002-9939-01-05897-X
Received by editor(s): September 27, 1999
Received by editor(s) in revised form: January 14, 2000
Published electronically: February 9, 2001
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society